# SDR U2RA872LP2993

- Difficulty date: December 25, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- Aircraft time: 83,464 hours, 32,329 cycles
- Engine: Ge CFM562C
- Engine time: 40,211 hours, 15,456 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Cable
- Condition: Out Of Rig
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FLAMED OUT AT IDLE AT 30,000 FT.  BEGAN PERFORMING ENGINE FLAMEOUT ABNORMAL CK LIST.  ENGINE RELITE AND PERFORMED NORMALLY AFTER IGNITION TURNED ON.  FINISHED ABNORMAL CK LIST. WEATHER VMC.  PERFORMED PULL, TRAVEL AND RIGGING CHECKS OF VBV AND VSV FEEDBACK CABLES IAW MM 73-20-1, PULL AND TRAVEL CHECKS OF VBV AND VSV CABLES NO DEFECTS.  RIGGED VBV AND VSV CABLES IAW MM 73-20-1.
